Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Taken Marijuana, nausea, sick, hairy tongue, lymphnode swollen on neck, on amoxicylin and Ibuprofen after wisdom teeth removal

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 415 Questions
23, Male, about 5'9 and 130

I wanted to try Marijuana for the first time; the method of choice was through edibles (the kind bought from a dispensary). These were in the form of faux peanut butter cups with the weed baked in. Apparently, the suggested intake is one per 3 hours, I didn't know this at the time, so I had three within about a 3-4 hour period. Needless to say, my tolerance to this wasn't... say, up to par. My head felt warped for the whole night, my eyes were red, and I ended up just going to sleep, as I was too nauseous to do anything else.
The next day, I was sick all day. I felt out of it and had to call off work to basically sleep it off.
This is the day after. While I don't feel 100%, I definitely feel a lot better. No distorted headache and no sick feelings. However, I noticed a large amount of white all over my tongue. According to google images, this is usually called Hairy Tongue(?). My neck has also felt swollen, perhaps the lymph nodes fighting something off? During my routine workout (I run about 5k every day) my hear trate was unusually higher than normal and I felt extremely fatigued and almost nauseous after the workout. Are these the normal symptoms of coming off a bad experience from Marijuana?
As I side note, I am also on Amoxicylin and a large amount of Ibuprofen after having my wisdom teeth out last tuesday. Perhaps this could have something to do with it too? Any advice of information you have would be amazing. Thank you! I am very worried that I may have messed myself up!
Posted Wed, 18 Apr 2012 in Drug Abuse
Answered by Dr. Susanta Padhy 55 minutes later

Thank you for posting the query.

The acute effects of Marijuana (cannabis) vary from individual to individual, time to time in the same person depending on the mental state at the time of intake. However, some of the symptoms (like nauseous and uneasiness feeling, headache and related symptoms, red eye, fatigue etc) that you report are rather usual with Cannabis intake.

In addition, CANNABIS INTAKE CAUSES DEPERSONALISATION AND DEREALISATION IN WHICH CLIENT FEELS "As if there is a change in the self or self body parts or a change in the surrounding" that is perhaps reflected in your case as a feeling of lymph node and neck swelling.

However if the neck swelling is visible to others, or if it is present for a long time now, you need to talk to your wean, relatively.

Lastly, even if this is not a query from your side, Majority who become dependent on cannabis do experiment with the drug out of curiosity, as perhaps in your case, to start with. This is because cannabis has potential for strong psychological craving. So, it may be a better idea to be away from this. I suggest this not as a moral advisor, but as a mental health and drug abuse professional. Instead one need to solve the underlying psychological issues rather getting succumb to drug experimentation.

I will be glad to answer further queries.

Hope I answered your query.

Wish you a speedy recovery and Thank you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor